# SDR CALA2016083095701

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 62,473 hours, 25,624 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO REAR CARGO DOOR OPEN INDICATION.   UPON ARRIVAL FOUND DOOR COMPLETELY LOCKED IN CLOSED POSITION IN DETENT. AFT CARGO DOOR FUNCTIONAL CHECK, ALL CHECKS OK.
